Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 122, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 29, 2007, 4:28 AM CDT for Brewster County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2007, 4:28 AM CDT (09:28 UTC)
- Expired
- Apr 29, 2007, 5:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Brewster County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 290929 SVRMAF TXC043-291030- /O.NEW.KMAF.SV.W.0122.070429T0928Z-070429T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 AM CDT SUN APR 29 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS... * UNTIL 530 AM CDT * AT 427 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAJITAS...MOVING NORTH AT 25 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS NEAR 60 MPH WAS LOCATED 6 MILES SOUTHWEST OF STUDAY BUTTE...ALSO MOVING NORTH AT 25 MPH. * THE SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS... LAJITAS... TERLINGUA... STUDY BUTTE... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 2925 10378 2917 10359 2964 10336 2981 10379 $$
3 follow-up statements
000 WWUS54 KMAF 290949 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 449 AM CDT SUN APR 29 2007 TXC043-291030- /O.CON.KMAF.SV.W.0122.000000T0000Z-070429T1030Z/ BREWSTER TX- 449 AM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR SOUTHWESTERN BREWSTER COUNTY... AT 444 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TERLINGUA...OR ABOUT 9 MILES NORTHEAST OF LAJITAS... MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE... TERLINGUA AND STUDY BUTTE. RESIDENTS OF TERLINGUA AND STUDY BUTTE SHOULD SEEK SAFE SHELTER INSIDE A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER INSIDE NOW. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 2925 10378 2917 10359 2964 10336 2981 10379 $$
000 WWUS54 KMAF 291001 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 500 AM CDT SUN APR 29 2007 TXC043-291030- /O.CON.KMAF.SV.W.0122.000000T0000Z-070429T1030Z/ BREWSTER TX- 500 AM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR SOUTHWESTERN BREWSTER COUNTY... AT 456 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED ABOUT 5 MILES NORTH OF TERLINGUA...OR ABOUT 14 MILES NORTHEAST OF LAJITAS...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL AFFECT STUDY BUTTE AND HIGHWAY 118 NEAR STUDY BUTTE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 2925 10378 2917 10359 2964 10336 2981 10379 $$
000 WWUS54 KMAF 291030 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 AM CDT SUN APR 29 2007 TXC043-291038- /O.EXP.KMAF.SV.W.0122.000000T0000Z-070429T1030Z/ BREWSTER TX- 528 AM CDT SUN APR 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BREWSTER COUNTY WILL BE ALLOWED TO EXPIRE AT 530 AM CDT... AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD RAPIDLY WEAKENED BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...NEW STORMS ARE STARTING TO INTENSIFY BETWEEN LAJITAS AND CASTOLON. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. ADDITIONAL WARNINGS WILL BE POSSIBLE SHOULD THESE STORMS CONTINUE TO INTENSIFY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 2925 10378 2917 10359 2964 10336 2981 10379 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:17 PM CDT, 14 hours 11 minutes earlier.
Area forecast discussion, Apr 28, 2:17 PM CDT, 14 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 217 PM CDT SAT APR 28 2007 .SHORT TERM... WATER VAPOR SHOWS UPPER LOW TO BE LOCATED ACRS NRN MEXICO WITH ASSOCD 80KT 3H JET ROUNDING THE BASE. MEANWHILE SFC COLD FRONT HAS PUSHED INTO THE MTNS RESULTING IN AN INCREASE IN LOW LEVEL MSTR AND ADDING UPSLOPE COMPONENT. BY 00Z NOSE OF 3H JET WILL BE INTO THE BIG BEND/RIO GRANDE AREA WITH GOOD INDICATIONS OF DIVERGENCE... ESPECIALLY ON CYCLONIC SIDE OF JET. SFC HEATING ACRS MTNS HAS LIFTED MSTR AND RESULTED IN THICK DECK OF CU/SC THAT IS TEMPORARILY INHIBITING INSOLATION. MODIFIED 18Z KMRF NAM SOUNDING FOR 18Z SFC CONDITIONS REVEALS THERE IS STILL A STRONG CAP. EXPECT THAT AS SFC HEATING WEARS ON CLOUD BASES WILL CONTINUE TO LIFT AND INSOLATION WILL INCREASE AIDING IN DESTABILIZATION. 7H-5H LR/S ARE NEAR 8 C/KM ACRS THE MTNS AND WITH DWPNTS IN THE 50S CAPES NEAR 1500 J/KG ARE EXPECTED. NOTABLE INCREASE IN 0-6KM BULK SHEAR TO 50KTS ACRS DAVIS MTNS TO RIO GRANDE BY 00Z AND SEVERE STORMS ARE A CONCERN AS LOCAL HVY RAIN WITH PW/S NEAR AN INCH. TSTMS WILL CONTINUE TO DEVELOP AND MOVE N ACRS TRANS PECOS BY LATE TONIGHT WITH LARGE SCALE ASCENT. WRF/GFS BOTH INDICATE SHRTWV TROF WILL MOVE NWD INTO UPPER TRANS PECOS/WRN PB AROUND 06Z AND WILL OPT TO INCREASE POPS AND PULL SCT POPS A LITTLE FARTHER N. .LONG TERM... THE UPPER LEVEL LOW LOCATED OVER THE BAJA/NORTHERN MEXICO REGION IS EXPECTED TO LIFT NORTHEASTWARD ON SUNDAY...MOVING TO NEAR EL PASO BY SUNDAY EVENING...INTO SOUTHEAST NEW MEXICO BY MONDAY MORNING...AND THEN EAST ACROSS THE SOUTH PLAINS AND NORTHERN PORTIONS OF THE TEXAS PERMIAN BASIN ON MONDAY. WITH THE APPROACH OF THIS UPPER STORM SYSTEM ON SUNDAY...IMPRESSIVE UPPER LEVEL DIFFLUENT FLOW IS SEEN ON BOTH THE WRF AND GFS MODELS OVER THE SOUTHWEST TEXAS. AS AN UPPER LEVEL JET STEAK BEGINS TO NOSE INTO THE AREA ON SUNDAY MORNING...THE PRESENCE OF LOW LEVEL UPSLOPE FLOW AND ABUNDANT MOISTURE...AND LIFTED INDICES IN THE -2 TO -4 RANGE SHOULD EASILY BE ENOUGH FOR THUNDERSTORMS TO CONTINUE DEVELOPING OVER THE SOUTHWEST TEXAS SUNDAY MORNING. INITIALLY THESE STORMS SHOULD MOVE NORTHWARD...ALSO AFFECTING PORTIONS OF SOUTHEAST NEW MEXICO DURING THE DAY ON SUNDAY. CURRENT MODEL GUIDANCE ALSO INCREASES POPS OVER OTHER AREAS ACROSS CWA ON SUNDAY WITH A SERIES OF SHORTWAVES EXPECTED TO ROTATE AROUND THE EASTWARD PERIPHERY OF THE MAIN UPPER LOW ON SUNDAY. THIS SHOULD ALLOW FOR THUNDERSTORMS TO DEVELOP ALONG THE LOWER TRANS-PECOS REGION AND EXPAND IN COVERAGE DURING THE AFTERNOON AS THEY MOVE NORTHWARD ACROSS A GOOD PORTION OF THE TEXAS PERMIAN BASIN. GIVEN THE EXPECTED INSTABILITY...WE WOULD ANTICIPATE THAT SOME OF THESE THUNDERSTORMS COULD APPROACH SEVERE LEVELS WITH SEVERE HAIL BEING THE MAIN SEVERE WEATHER THREAT. FOR NOW...HAVE MADE A FEW MINOR MODIFICATIONS TO THE POP GRIDS BASED ON EXPECTED STORM MOVEMENTS. ALSO...WITH CONTINUED RE-DEVELOPMENT OF THUNDERSTORMS POSSIBLE ON SUNDAY AND INTO MONDAY ACROSS SOUTHERN PORTIONS OF THE CWA...FEEL THAT MENTION OF LOCALLY HEAVY RAINFALL IS WARRANTED ACROSS SOUTHERN AREAS. CURRENT FORECAST GRIDS DO AN EXCELLENT JOB IN TAPERING BACK THUNDERSTORMS CHANCES FROM WEST TO EAST ON MONDAY AS THE UPPER STORM SYSTEM SLIDES EASTWARD INTO THE BIG COUNTRY. THIS LOOKS LIKE A REASONABLE OUTCOME AND WILL CONTINUE WITH THE CURRENT FORECAST PACKAGE FOR MONDAY INTO TUESDAY. ANOTHER UPPER LEVEL SYSTEM WILL APPROACH THE AREA BY WEDNESDAY NIGHT PROVIDING AN OPPORTUNITY FOR SIGNIFICANT RAINS INTO THURSDAY. BASED ON POTENTIAL RAINFALL SUNDAY AND MONDAY OVER THE AREA...ADDITIONAL RAINS LATE WEDNESDAY AND THURSDAY COULD LEAD US INTO A FLOOD EVENT FOR PORTIONS OF THE CWA. THE GFS IS ALREADY SHOWING HIGH QPF VALUES ACROSS THE WESTERN PERMIAN BASIN BY MID WEEK. AS THIS WEEKEND EVENT UNFOLDS...WE SHOULD BEGIN TO KNOW MORE ABOUT THE MID WEEK FLOOD POTENTIAL DURING THE NEXT FEW FORECAST SHIFTS. OVERALL...HAVE LOWERED THE EXPECTED HIGH TEMPERATURES SLIGHTLY FOR SUNDAY BASED ON CLOUD COVER AND THUNDERSTORMS OVER THE AREA. ALSO...HAVE KEPT WEDNESDAY NIGHT TEMPERATURES WARMER THAN MAV/MET GUIDANCE IN ANTICIPATION OF INCREASED LOW LEVEL MOISTURE OVER THE AREA IN ADVANCE OF THE NEXT STORM SYSTEM. OTHER THAN THAT...HAVE CONTINUED WITH CURRENT FORECAST TRENDS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 64 79 59 78 / 10 40 50 50 CARLSBAD NM 58 76 57 84 / 30 60 50 20 DRYDEN TX 65 78 65 85 / 30 60 70 30 FORT STOCKTON TX 61 78 61 84 / 30 60 60 20 GUADALUPE PASS TX 50 74 55 81 / 30 70 40 20 HOBBS NM 58 78 60 80 / 10 50 50 30 MARFA TX 53 73 50 82 / 40 70 50 20 MIDLAND INTL AIRPORT TX 61 79 59 80 / 10 40 60 30 ODESSA TX 61 78 60 81 / 20 50 60 30 WINK TX 63 82 64 89 / 30 60 60 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 49/03
Hazardous weather outlook, Apr 28, 1:54 PM CDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 154 PM CDT SAT APR 28 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 154 PM CDT SAT APR 28 2007 /1254 PM MDT SAT APR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF TRANS PECOS LATE THIS AFTERNOON AND EVENING. THE BEST CHANCE OF THUNDERSTORMS WILL EXIST ALONG AND WEST OF THE GUADALUPE AND DAVIS MOUNTAINS...AND THE BIG BEND REGION...SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WILL BE THE PRIMARY CONCERNS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS WILL ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO SUNDAY. THE BEST CHANCE FOR STORMS WILL OCCUR SUNDAY AFTERNOON AND EVENING. WIND GUSTS TO 50 MPH AND HAIL MAY ACCOMPANY THE STRONGEST OF THESE STORMS. HEAVY RAINFALL AND DEADLY LIGHTNING ARE ALSO POSSIBLE. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS IN THE FORECAST FOR WEDNESDAY AND WEDNESDAY NIGHT. GUSTY WINDS...SMALL HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE EXPECTED OVER MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON ACROSS FAR WEST TEXAS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 29, 12:49 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1249 AM CDT SUN APR 29 2007 TXZ079-080-290645- PRESIDIO VALLEY-MARFA PLATEAU- 1249 AM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PRESIDIO COUNTY. STRONG THUNDERSTORMS WILL CROSS THE RIO GRANDE INTO SOUTHWESTERN PRESIDIO COUNTY THROUGH 145 AM CDT. AT 1246 AM CDT...STRONG THUNDERSTORMS WERE DETECTED FROM ABOUT 7 MILES WEST OF PRESIDIO...TO ABOUT 14 MILES SOUTHWEST OF PRESIDIO. MOVEMENT IS TO THE NORTHEAST AT 20 MPH. THESE STORMS WILL AFFECT AREAS NEAR PRESIDIO...INCLUDING FM 170 NORTHWEST OF PRESIDIO. THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR 50 MPH...PEA TO DIME SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SAFE SHELTER IN A STURDY LOCATION.
Special weather statement, Apr 29, 2:21 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 AM CDT SUN APR 29 2007 TXZ079-080-290815- PRESIDIO VALLEY-MARFA PLATEAU- 221 AM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WILL CROSS THE RIO GRANDE RIVER INTO SOUTHWESTERN PRESIDIO COUNTY THROUGH 315 AM CDT. AT 215 AM CDT...THIS STORM WAS LOCATED 10 MILES SOUTH OF RUIDOSA...OR ABOUT 17 MILES SOUTH OF CANDELARIA...AND WAS MOVING NORTH AT 20 MPH. THIS STORM WILL CROSS RIVER ROAD 170 NEAR RUIDOSA BY 230 AM CDT...AND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 50 MPH...HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SAFE SHELTER INSIDE A STURDY STRUCTURE. MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL STATEMENTS OR WARNINGS FROM THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND.
Special weather statement, Apr 29, 3:37 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 337 AM CDT SUN APR 29 2007 TXZ079>081-290930- PRESIDIO VALLEY-BIG BEND AREA-MARFA PLATEAU- 337 AM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO AND SOUTHWESTERN BREWSTER COUNTIES. A STRONG THUNDERSTORM WILL MOVE INTO LAJITAS BETWEEN 345 AND 355 AM CDT. AT 336 AM CDT...THIS STORM WAS LOCATED 6 MILES SOUTH OF LAJITAS...AND WAS MOVING NORTH AT 25 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND 50 MPH...DIME SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. RESIDENTS IN THE COMMUNITY OF LAJITAS SHOULD SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. CONTINUE TO MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL STATEMENTS OR WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, Apr 29, 3:46 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 346 AM CDT SUN APR 29 2007 TXZ079-080-290945- PRESIDIO VALLEY-MARFA PLATEAU- 346 AM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WILL AFFECT THE COMMUNITY OF PRESIDIO...AND AREAS NORTHWEST OF PRESIDIO ALONG RIVER ROAD 170 THROUGH 415 AM CDT. AT 341 AM CDT...THE STRONGEST PART OF THIS STORM WAS LOCATED 6 MILES NORTHWEST OF PRESIDIO...AND WAS MOVING NORTH AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND 50 MPH...PEA TO DIME SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. RESIDENTS IN THE COMMUNITY OF PRESIDIO SHOULD SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. CONTINUE TO MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL STATEMENTS OR WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:15 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| Apr 28, 8:30 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 4:47 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 23 hr |
| Apr 29, 5:37 AM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 5:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| Apr 29, 7:52 AM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 4 hr |
| Apr 29, 10:04 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Apr 29, 11:29 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| Apr 29, 11:49 AM CDT | Tornado Warning | MAF | Jeff Davis | 56 min |
| Apr 29, 12:25 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 35 min |
| Apr 29, 12:35 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| Apr 29, 12:43 PM CDT | Tornado Warning | MAF | Jeff Davis, Reeves | 62 min |
| Apr 29, 12:51 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 54 min |
| Apr 29, 1:00 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 60 min |
| Apr 29, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| Apr 29, 1:34 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 56 min |
| Apr 29, 1:37 PM CDT | Tornado Warning | MAF | Reeves | 53 min |
| Apr 29, 1:50 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 3 hr |
| Apr 29, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 63 min |
| Apr 29, 2:01 PM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis | 3 hr |
| Apr 29, 2:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Apr 29, 2:23 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 67 min |
| Apr 29, 2:48 PM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Apr 29, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 55 min |
| Apr 29, 3:31 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 59 min |
| Apr 29, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 67 min |
| Apr 29, 4:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 60 min |
| Apr 29, 4:03 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Apr 29, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 61 min |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 65 min |
| Apr 29, 4:44 PM CDT | Tornado Warning | MAF | Pecos | 61 min |
| Apr 29, 5:07 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 59 min |
| Apr 29, 5:24 PM CDT | Tornado Warning | MAF | Pecos | 66 min |
| Apr 29, 5:32 PM CDT | Flash Flood Warning | MAF | Pecos | 4 hr |
| Apr 29, 5:36 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 54 min |
| Apr 29, 5:58 PM CDT | Tornado Warning | MAF | Pecos | 47 min |
| Apr 29, 6:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Apr 29, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 56 min |
| Apr 29, 6:21 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 24 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 61 min |
| Apr 29, 6:50 PM CDT | Tornado Warning | MAF | Crane, Pecos | 55 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | MAF | Ector | 5 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.